# SDR DALA2017092807130

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 64,430 hours, 24,306 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT TRAILING EDGE WEDGE LOWER SURFACE HAS A SHARP DENT, 10 INCHES FROM OTBD.  HFEC THE DENT, NO CRACKS WERE NOTED, FILLED THE DENT, FABRICATED & BONDED DOUBLER ON AREA IAW SRM 51-70-10, REP 2, PAR E, AND 51-70-10, PAR 8, 10,18 & 20.
